Roughly a month ago, we talked about the amazing benefits of octopamine. In that post, we speculated on the possibility that we’d follow up with an article reviewing the side effects our readers need to be aware of. Today is that day.
Octopamine is that supplement that we use because it makes everything even more effective. Enhancing your endurance, metabolism, and moods by improving tyramine, synephrine, and hordenine is what’s so beautiful about octopamine. A relatively cheap substance to harvest, octopamine doesn’t just influence the benefits of the aforementioned supplemental ingredients. You need to be aware that in addition to its own side effects, octopamine emboldens the usual side effects of the supplements it’s mixed with. Quid pro quo. This for that. Extra good means extra bad!
Most Common Side Effects of Octopamine
Excluding the fact that octopamine can enhance the negative side effects of the supplements you may be taking in conjunction with it, octopamine can have some adverse effects of its own when used as a dietary supplement. Here are the most common, yet admittedly rare, side effects caused by octopamine ingestion:
- Nausea – Probably the most common side effect, nausea can rear its ugly head during the first few days of supplementation. Once your body gets used to the new levels of octopamine being in your system, nausea is no longer an issue.
- Diarrhea – Much like nausea, diarrhea will be temporary. It’s just a matter of sticking with the supplementation beyond one or two days. Should this side effect persist, stop octopamine supplement and seek a physician.
- Vomiting – Only common in those that are unfortunate enough to have a really weak stomach. If you can deal with the nausea for upwards of two hours, you need not worry about vomiting.
Rare Side Effects
These ones are actually pretty nasty. If you experience any of these side effects when it comes to octopamine supplement, there is a good chance you’re actually allergic or borderline overdosing because you’re taking too much. In either scenario, cease all supplementation immediately and see your doctor.
- Increased heart rate – Some people have the misfortune of elevated heart rate during octopamine supplementation. So much so that they’re concerned they may be suffering a heart attack or even a stroke! If you feel your heartrate elevating beyond the usual, please be sure to monitor it closely.
- Stroke! – Yes, in the rarest of occasions it’s been thought that people have suffered stroke at the hands of octopamine. Don’t let it scare you as it’s not even a proven side effect, just a theory. At Vaxxen, we like our readers and customers to be aware of every possible situation so this grave idea made our list of issues.
If you’re smart when it comes to your supplementation, the good will always outweigh the bad. Most side effects can be avoided or even subdued by further supplementation. If you’ve been using Cinerate, you’ve already ingested some octopamine and you’re still standing! No harm, no foul!